# SDR SWAA2024011529885

- Difficulty date: December 9, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION RBL 22 STA 727I-727J<[01] FOUND CORROSION ON R/H SIDE PLATE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-!A-2.;[02] CUT SECTION OF TRANSITION ANGLE AT STA 727H + 10 AND REMOVED SECTION FROM 727H+10 TO STA 767. PER SRM 53-00-53-2R-5.;[03] FABRICATED AND DRILLED NEW SECTION OF TRANSITION ANGLE FROM 727H+10 TO 767 PER SAMPLE AND FABRICATED REPAIR SPLICE PER SRM 53-00-53-2R-05. OK TO TREAT AND PRIME.;[04] RII: INSPECTED WORK ACCOMPLISHED IN C/A 'S  2. RICHARD PARRY (TECHNICIAN); 16-DEC-2023 04:48 UTC CUT SECTION OF TRANSITION ANGLE AT STA 727H + 10 AND REMOVED SECTION FROM 727H+10 TO STA 767. PER SRM 53-00-53-2R-5.  3. RICHARD PARRY (TECHNICIAN); 17-DEC-2023 01:31 UTC FABRICATED AND DRILLED NEW SECTION OF TRANSITION ANGLE FROM 727H+10 TO 767 PER SAMPLE AND FABRICATED REPAIR SPLICE PER SRM 53-00-53-2R-05.   OK TO TREAT AND PRIME.;[05] TREATED AND PRIMED ZEE ANGLE AND REPAIR PARTS PER SRM 51-20-01 AND SOPM 20-41-02;[06] INSPECTED TREAT AND PRIME;[07] OK TO INSTALL R/H. SIDE PLATE;[08] OK TO INSTALL TRANSITION ANGLE.;[09] INSTALLED R/H SIDE PLATE FROM STA.727H+11 TO 767 PER SRM 53-00-53-2R-5.;[10] C/W INSPECTION.;[11] R/R R/H TRANSITION ANGLE FROM STA 727H+10? TO STA 767 PER SRM 53-00-53-2R-5;[12] TOOL ADDED;[13] RII; COMPLIED WITH INSPECTION; R/R R/H TRANSITION ANGLE FROM STA 727H+10? TO STA 767 PER SRM 53-00-53-2R-5
